Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Ramiro REBOLLEDO
|Number||Authors, Title and Details|
Rodolfo ARAYA, Ramiro REBOLLEDO, Frederic VALENTIN: On a multiscale a posteriori error estimator for the Stokes and Brinkman equations. IMA Journal of Numerical Analysis, vol. 41, 1, pp. 344-380, (2021).
Gabriel N. GATICA, Antonio MARQUEZ, Ricardo OYARZÚA, Ramiro REBOLLEDO: Analysis of an augmented fully-mixed approach for the coupling of quasi-Newtonian fluids and porous media. Computer Methods in Applied Mechanics and Engineering, vol. 270, 1, pp. 76-112, (2014).